# SDR MASA20210419174

- Difficulty date: April 10, 2021
- Submitted: April 19, 2021
- Operation: Air carrier
- Aircraft: N920FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15020
- Aircraft time: 39,612 hours, 31,944 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: CC67011378
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON RIB LEADING EDGE SS58.41 AT RIGHT WING LEADING EDGE . ACTION CORRECTIVE REPLACE PER CRJ-900 SRM 51-42-06-001-001-A01. PAR.6.C. AND CRJ-900 SRM 51-42-21-001-001-A01 PAR.6.C 
DEFECT LOCATION: IN STA:FS=295 TO FS=310 BTW STGR 26LH T0 26RH
